MathSciNet Relay Station
MathSciNet bibliographic data
MR2088126 (2005d:39005) 39A05 (39A11 65Q05)
He, Zhimin; Zhang, Xianming Monotone iterative technique for first order impulsive difference equations with periodic boundary conditions. Appl. Math. Comput. 156 (2004), no. 3, 605–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement